# SDR CALA2025101309971

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 58,806 hours, 21,432 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 2100102000
- Part serial: 000846324
- Condition: Inoperative
- Location: Zone 100
- Part time: 37,295 hours, 13,231 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER DOES NOT TEST.   R & R CVR IAW AMM REF TASK 23-71-11-000-801, OPS CHECK GOOD.
